Segui
Louis Jeanjean
Louis Jeanjean
Professeur de mathématiques, Université de Franche Comté, Besançon
Email verificata su univ-fcomte.fr - Home page
Titolo
Citata da
Citata da
Anno
On the existence of bounded Palais–Smale sequences and application to a Landesman–Lazer-type problem set on ℝN
L Jeanjean
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 129 (4 …, 1999
9531999
Solutions for a quasilinear Schrödinger equation: a dual approach
M Colin, L Jeanjean
Nonlinear Analysis: Theory, Methods & Applications 56 (2), 213-226, 2004
5712004
Existence of solutions with prescribed norm for semilinear elliptic equations
L Jeanjean
Nonlinear Analysis: Theory, Methods & Applications 28 (10), 1633-1659, 1997
4841997
A remark on least energy solutions in 𝐑^{𝐍}
L Jeanjean, K Tanaka
Proceedings of the American Mathematical Society 131 (8), 2399-2408, 2003
3442003
Standing waves for nonlinear Schrödinger equations with a general nonlinearity
J Byeon, L Jeanjean
Archive for rational mechanics and analysis 185, 185-200, 2007
2312007
Singularly perturbed elliptic problems with superlinear or asymptotically linear nonlinearities
L Jeanjean, K Tanaka
Calculus of Variations and Partial Differential Equations 21 (3), 287-318, 2004
2052004
A Positive Solution for a Nonlinear Schrödinger Equation on ℝ N
L Jeanjean, K Tanaka
Indiana University Mathematics Journal, 443-464, 2005
2002005
Existence and instability of standing waves with prescribed norm for a class of Schrödinger–Poisson equations
J Bellazzini, L Jeanjean, T Luo
Proceedings of the London Mathematical Society 107 (2), 303-339, 2013
1842013
Normalized solutions for a system of coupled cubic Schrödinger equations on R3
T Bartsch, L Jeanjean, N Soave
Journal de Mathématiques Pures et Appliquées 106 (4), 583-614, 2016
1572016
A positive solution for an asymptotically linear elliptic problem on autonomous at infinity
L Jeanjean, K Tanaka
ESAIM: Control, Optimisation and Calculus of Variations 7, 597-614, 2002
1462002
Existence of a nontrivial solution to a strongly indefinite semilinear equation
B Buffoni, L Jeanjean, CA Stuart
Proceedings of the American Mathematical Society 119 (1), 179-186, 1993
1311993
Stability and instability results for standing waves of quasi-linear Schrödinger equations
M Colin, L Jeanjean, M Squassina
Nonlinearity 23 (6), 1353, 2010
1162010
An existence and stability result for standing waves of nonlinear Schrödinger equations
L Jeanjean, S Le Coz
1092006
On dipolar quantum gases in the unstable regime
J Bellazzini, L Jeanjean
SIAM Journal on Mathematical Analysis 48 (3), 2028-2058, 2016
1062016
Multiple normalized solutions for a Sobolev critical Schrödinger equation
L Jeanjean, TT Le
Mathematische Annalen 384 (1-2), 101-134, 2022
1022022
A mass supercritical problem revisited
L Jeanjean, SS Lu
Calculus of Variations and Partial Differential Equations 59 (5), 174, 2020
1012020
Symmetry and monotonicity of least energy solutions
J Byeon, L Jeanjean, M Mariş
Calculus of Variations and Partial Differential Equations 36, 481-492, 2009
952009
Multiple positive normalized solutions for nonlinear Schrödinger systems
T Gou, L Jeanjean
Nonlinearity 31 (5), 2319, 2018
932018
Sharp nonexistence results of prescribed L 2-norm solutions for some class of Schrödinger–Poisson and quasi-linear equations
L Jeanjean, T Luo
Zeitschrift für angewandte Mathematik und Physik 64 (4), 937-954, 2013
932013
Normalized solutions for nonlinear Schrödinger systems
T Bartsch, L Jeanjean
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 148 (2 …, 2018
892018
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20